Patient :Hello sir, i had a unprotected sex in the month of march 15 th And april 6th onwards started feeling tierdness. I have taken my rapid test at 60th day and its negative.
And someone suggested me to have ayurvedic medicine which will cure hiv. They have given tulasi syrup and tablet, cow urine and tablet, shwethapinarnava and tablet.
Now i am facing insomnia, i am not sure is this a hiv symptom or side effect of medicine.
Can you please suggest for below :
1 which hiv test is accurate at 60 days.
2 Insomnia is a symptom of hiv.
3 Is there any side effect from ayurvedic medicine.
4 What are the side effects do we get at if HIV infected.
5 What shall i do to control or come out of insomnia.
Eagerly waiting for your response.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.